# SDR ASOA2012081002055

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,920 hours, 21,536 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED NR 3 CABIN EMERGENCY FLOOD LIGHT IAW AMM 33-51-16, OPS CHECKED GOOD.
